Skip to content

Rigorous bounds on the Hausdorff dimension of Siegel disc boundaries

Research output: Contribution to journalArticlepeer-review

We calculate rigorous bounds on the Hausdorff dimension of Siegel disc boundaries for maps that are attracted to the critical fixed point of the renormalization operator. This is done by expressing (a piece of) the universal invariant curve of the fixed-point maps as the limit set of an iterated function system. In particular, we prove (by computer-assisted means) that the Hausdorff dimension of these boundary curves is less than 1.08523 for maps that are close enough to the fixed point and attracted to it under renormalization.
Original languageEnglish
Pages (from-to)417-439
Number of pages23
JournalCommunications in Mathematical Physics
Volume199
Issue number2
DOIs
Publication statusPublished - 1998

Related information

Relations Get citation (various referencing formats)

ID: 114915